1 doctor weighed in:
While taking low-ogestrel, is facial hair common?
1 doctor weighed in

Dr. Joseph Eastern
Dermatology
In brief: Not particularly...
...Common, but it can happen.
Any birth control pill alters your hormone levels, and that can cause facial hair growth (among other things) in some individuals. If the growth is sufficient to be unacceptable to you, you should call your doctor and discuss substituting a different bcp or an alternate form of birth control.

In brief: Not particularly...
...Common, but it can happen.
Any birth control pill alters your hormone levels, and that can cause facial hair growth (among other things) in some individuals. If the growth is sufficient to be unacceptable to you, you should call your doctor and discuss substituting a different bcp or an alternate form of birth control.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors